# SDR 2001UALA02299

- Difficulty date: November 14, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 10,765 hours, 1,313 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 34C EMERGENCY CEILING LIGHT IS INOP.  RELAMPED, OPS CHECKED EMERGENCY CEILING LIGHT OK.
